# SDR CALA2021070901049

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 70,367 hours, 29,119 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING FLEX TAKEOFFRT ENG DID NOT DEVELOPFULL FLX EPR THRST SETT FOLLOWED BY CATION ECAM CREW REPRTED THAT ENG2 SN. V10497: LOW SPEED ABORTED T-OFF DURING FLEX TEMP OR DERATED T-OFF, AN ABORTED T-OFF CAN BE AVOIDED BY PUSHING THRST LVRS TO TOGA DETENT PER ECAM PROCEDURE PER IAE SIL 275 DATED 21NOV11. ALSO REF FM. 2-70-83.  NO LIMITS WERE EXCEEDED, CREW MOVED POWER UP TO MAKE SURE ENGINE PRODUCED REQUIRED THRUST AND VERIFIED  NORMAL. OPS. HIST NOTED. WHQLM-EMC ABRTED T/OFF AT LOW SPEED 30 KNOTS. WHQLM-EMC ARSHAD. 08JUL21.
